Alert archive / Florida / Freeze Warnings in 2013
Freeze Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Mar 3, 2013, 1:33 PM EST for Lake County, Volusia County, Florida. It took effect at Mar 4, 2013, 1:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 1:33 PM EST (18:33 UTC)
- In effect from
- Mar 4, 2013, 1:00 AM EST
- Expired
- Mar 4, 2013, 8:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
037 WWUS72 KMLB 031833 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 133 PM EST SUN MAR 3 2013 ...WINDY AFTERNOON IS IN PROGRESS... ...FREEZE WARNING ISSUED FOR LAKE AND VOLUSIA COUNTIES EARLY MONDAY MORNING... FLZ041-044-141-144-041300- /O.NEW.KMLB.FZ.W.0003.130304T0600Z-130304T1300Z/ /O.CON.KMLB.LW.Y.0008.000000T0000Z-130304T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 133 PM EST SUN MAR 3 2013 ...A FREEZE WARNING IS NOW IN EFFECT FROM 1 AM TO 8 AM MONDAY... ...A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM TONIGHT... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MONDAY. * WINDS...NEAR 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH THROUGH SUNSET. * TEMPERATURE...DROPPING TO AROUND 32 DEGREES TOWARD SUNRISE MONDAY. TEMPERATURES WILL FALL TO NEAR FREEZING MORE QUICKLY IN NORMALLY COLDER WIND SHELTERED AREAS...AND COULD REACH 30 DEGREES IN THESE LOCATIONS. * IMPACTS...BOATING CONDITIONS WILL BE HAZARDOUS ON INLAND LAKES AS WELL AS THE INTRACOASTAL WATERWAY THROUGH SUNSET. PERSONS SHOULD TAKE ACTION TO PROTECT COLD SENSITIVE PLANTS AND PETS BEFORE GOING TO BED TONIGHT. EITHER COVER THEM UP OR MOVE THEM INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL SENSITIVE VEGETATION. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ045>047-053-147-040000- /O.CON.KMLB.LW.Y.0008.000000T0000Z-130304T0000Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...TITUSVILLE 133 PM EST SUN MAR 3 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...NEAR 20 TO 25 MPH...GUSTING TO 30 TO 35 MPH THROUGH SUNSET. * IMPACTS...BOATING CONDITIONS WILL BE HAZARDOUS ON INLAND LAKES AS WELL AS THE INTRACOASTAL WATERWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
2 follow-up statements
255 WWUS72 KMLB 032356 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 656 PM EST SUN MAR 3 2013 ...FREEZE WARNING ISSUED FOR LAKE AND VOLUSIA COUNTIES EARLY MONDAY MORNING... FLZ041-044-141-144-041300- /O.EXP.KMLB.LW.Y.0008.000000T0000Z-130304T0000Z/ /O.CON.KMLB.FZ.W.0003.130304T0600Z-130304T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 656 PM EST SUN MAR 3 2013 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM MONDAY. * TEMPERATURE...DROPPING TO AROUND 32 DEGREES TOWARD SUNRISE MONDAY. TEMPERATURES WILL FALL TO NEAR FREEZING MORE QUICKLY IN NORMALLY COLDER WIND SHELTERED AREAS...AND COULD REACH 30 DEGREES IN THESE LOCATIONS. AREAS OF FROST CAN ALSO BE EXPECTED. * IMPACTS...PERSONS SHOULD TAKE ACTION TO PROTECT COLD SENSITIVE PLANTS AND PETS BEFORE GOING TO BED TONIGHT. EITHER COVER THEM UP OR MOVE THEM INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL SENSITIVE VEGETATION. && $$ FLZ045>047-053-147-040100- /O.EXP.KMLB.LW.Y.0008.000000T0000Z-130304T0000Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...TITUSVILLE 656 PM EST SUN MAR 3 2013 ...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... GUSTY WINDS ARE RAPIDLY DIMINISHING WITH SUNSET AND SUSTAINED WINDS WILL DECREASE AS WELL TO LESS THAN 10 MPH. $$ KELLY
835 WWUS72 KMLB 041303 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 803 AM EST MON MAR 4 2013 FLZ041-044-141-144-041415- /O.EXP.KMLB.FZ.W.0003.000000T0000Z-130304T1300Z/ INLAND VOLUSIA-NORTHERN LAKE-COASTAL VOLUSIA-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...DAYTONA BEACH... CLERMONT 803 AM EST MON MAR 4 2013 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE CLIMBED BACK ABOVE FREEZING ACROSS EAST CENTRAL FLORIDA THIS MORNING...THOUGH DRESSING IN LAYERS IS RECOMMENDED THROUGH THIS MORNING AS IT REMAINS UNSEASONABLY COLD. $$ SEDLOCK
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Mar 3, 10:10 AM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Mar 3, 10:10 AM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 AM EST SUN MAR 3 2013
...BREEZY TO WINDY TODAY WITH A VERY HIGH FIRE DANGER...
...WELL BELOW NORMAL TEMPERATURES CONTINUE THROUGH TONIGHT...
...NEAR FREEZING TEMPERATURES AND FROST POSSIBLE OVER NORMALLY
COLDER INTERIOR LOCATIONS LATE TONIGHT...
.UPDATE...MINIMAL CHANGES TO ONGOING FORECAST...THE MAIN ONE BEING
THE ISSUANCE OF A LAKE WIND ADVISORY FROM OSCEOLA/BREVARD COUNTIES
NORTHWARD...IN THE AREA THAT RECEIVED THE STRONGEST WINDS ON SAT.
OTHERWISE...LOOKS LIGHT THE RIGHT CALL WAS MADE LAST NIGHT IN
HOLDING ANY COUNTIES OUT OF ANY FREEZE/FROST/WIND CHILL PRODUCTS.
ANOTHER QUITE CHILLY DAY ON TAP WITH TEMPS MAXING OUT IN THE U50S
NORTH TO 60F-L60S SOUTH. WHILE THE BKN-OVC DECK OF MARINE/COLD AIR
SC ACROSS THE NRN CWA IS DISSIPATING...EXPECT AT LEAST SOME DIURNAL
REDEVELOPMENT THIS AFTERNOON TO YIELD PARTLY-MOSTLY SUNNY SKIES.
.MARINE...CURRENT WINDS 15-20KT NEAR THE COAST AND 20-25KT BEYOND
20NM. RESULTANT SEAS REMAIN LOWER THAN WINDS WOULD SUPPORT IN A
NON-OFFSHORE REGIME. HOWEVER...PERIODS MAINLY 5-6FT SO STILL LOOKING
AT A PRETTY STEEP CHOP OUT THERE. SCA REMAINS IN EFFECT BEYOND 20NM
WITH CAUTIONARY STMT NEAR SHORE.
&&
.PREV DISCUSSION... /ISSUED 334 AM EST SUN MAR 3 2013/
.DISCUSSION...
TODAY...AXIS OF THE STRONG 500MB TROUGH WILL PUSH THROUGH THE AREA
TODAY AND SHIFT EAST INTO THE ATLANTIC TONIGHT. THERE IS JUST ENOUGH
LOW LEVEL MOISTURE FOR THIS TROUGH TO GENERATE AREAS OF LIGHT RAIN
SOUTH/SOUTHWEST OF THE AREA EARLY THIS MORNING. HOWEVER THIS
ACTIVITY IS EXPECTED TO REMAIN FAR SOUTH ENOUGH TO NOT IMPACT ANY OF
EAST CENTRAL FLORIDA. COLDER TEMPERATURES CONTINUE WITH TEMPS
INITIALLY STARTING OFF IN THE MID/UPPER 30S AROUND SUNRISE...ONLY
RISING INTO THE UPPER 50S FROM ORLANDO AREA NORTHWARD TO NEAR 60/LOW
60S SOUTH THIS AFTERNOON. MARINE STRATOCU MOVING ONSHORE ALONG WEST
FL PENINSULA MAY REACH THE AREA AND MAKE FOR PARTLY/MOSTLY CLOUDY
SKIES AT TIMES THIS MORNING BUT CONTINUED DRYING AND EASTWARD SHIFT
OF THE TROUGH WILL LEAD TO CLEARING SKIES BY LATER TODAY. WHILE
WINDS WILL NOT BE AS STRONG AS YESTERDAY WILL STILL SEE BREEZY
CONDITIONS INTO THE AFTERNOON WITH GUSTY W/NW WINDS AROUND 15 TO 20
MPH.
TONIGHT...HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL SHIFT
EASTWARD TOWARD FLORIDA TONIGHT. THIS WILL BEGIN TO RELAX THE
PRESSURE GRADIENT WITH W/NW WINDS GRADUALLY DECREASING. HOWEVER
MODEL GUIDANCE STILL SHOWS STEADY NW FLOW AT 925MB AROUND 15-20 KTS
THROUGH MUCH OF THE NIGHT. WHILE SHOULD SEE WINDS DROP OFF OVER
PORTIONS OF THE INTERIOR TO AROUND 5 MPH OR LESS LATE...THESE
ELEVATED BOUNDARY LAYER WINDS ARE EXPECTED TO KEEP WIND SPEEDS
AROUND 5 TO 10 MPH OVER MUCH OF THE AREA OVERNIGHT. CLEAR SKIES AND
W/NW FLOW WILL MAKE FOR ANOTHER COLD NIGHT TONIGHT. NEAR FREEZING
TEMPERATURES WITH FROST DEVELOPMENT WILL BE POSSIBLE OVER NORMALLY
COLDER/WIND SHELTERED INTERIOR LOCATIONS...MAINLY ACROSS OKEECHOBEE
COUNTY AND FAR NORTHERN LAKE AND NW VOLUSIA COUNTIES. HOWEVER MUCH
OF THE REST OF THE AREA WILL SEE LOWS IN THE MID TO UPPER 30S WITH
PATCHY FROST AWAY FROM THE COAST. WIND CHILL VALUES IN THE UPPER 20S
TO LOW 30S WILL ALSO BE POSSIBLE ACROSS THE AREA EARLY MONDAY
MORNING.
MON-TUE...HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA
MONDAY...CONTINUING DRY CONDITIONS THROUGH TUESDAY. TEMPERATURES
REBOUND THOUGH WITH 60S MONDAY AFTERNOON AND BACK TO THE MID 70S BY
TUESDAY. MODELS ARE IN GOOD AGREEMENT WITH LOW PRESSURE MOVING INTO
THE CAROLINAS LATE TUESDAY AND BEGINNING TO PUSH THE HIGH PRESSURE
OVER FLORIDA FARTHER EAST INTO THE ATLANTIC. AS THIS HAPPENS...THE
PRESSURE GRADIENT WILL BEGIN TO INCREASE AND WINDS WILL PICK UP.
WED-THU...A HATTERAS LOW OFF THE NORTH CAROLINA COAST DEEPENS
WEDNESDAY...FURTHER TIGHTENING THE PRESSURE GRADIENT ACROSS FLORIDA
AND INCREASING WINDS. A COLD FRONT ASSOCIATED WITH THE LOW WILL PASS
THROUGH WEDNESDAY AND MODELS AGREE ON GENERAL TIMING BUT THE GFS
SHOWS A MORE MEAGER FRONT PASSING THROUGH MORE QUICKLY THAN THE ECM
INDICATES. WENT WITH SLIGHT CHANCE POPS WED MORNING LINGERING INTO
THE AFTERNOON OVER SOUTHERN PORTIONS OF THE TREASURE COAST. TEMPS
DROP JUST A BIT BEHIND THE FRONT INTO THE 40S WED NIGHT AND REACHING
TO AROUND 70 THU AFTN WITH HIGHER PRESSURE MOVING BACK INTO THE AREA.
FRI-SUN...HIGH PRESSURE CONTINUES TO BUILD INTO CENTRAL FLORIDA FROM
THE NORTH THROUGH THE REST OF THE FORECAST PERIOD. DRY AIR ABOUNDS
OVER THE WEEKEND WITH TEMPS AROUND CLIMO.
&&
.AVIATION...VFR CONDS. ANY BKN CIGS FROM STRATOCU THIS MORNING WILL
BE BTW 4-5KFT BUT THIS IS EXPECTED TO BE TEMPORARY WITH CLEARING
SKIES THROUGH THE DAY. WINDS NOT AS STRONG AS YESTERDAY BUT STILL
BREEZY OUT OF THE W/NW THIS AFTERNOON AROUND 15-17 KTS WITH GUSTS TO
20 KTS.
&&
.MARINE...
TODAY/TONIGHT...GRADIENT WILL REMAIN STRONG ENOUGH TO PRODUCE W/NW
WINDS AROUND 15-20 KNOTS NEARSHORE AND AS HIGH AS 20-25 KNOTS
OFFSHORE THROUGH TONIGHT. THESE ELEVATED WINDS WILL PRODUCE CHOPPY
SEAS UP TO 5-7 FEET OFFSHORE. NO CHANGES PLANNED TO CURRENT SMALL
CRAFT ADVISORY AND WILL MAINTAIN EXERCISE CAUTION HEADLINES
NEARSHORE.
MON-THU...WINDS SLOWLY DECREASE MONDAY WITH AROUND 5 KTS BY EARLY
TUESDAY AND HIGH PRESSURE CENTERED OVER THE AREA. HOWEVER...WINDS
AND SEAS QUICKLY BUILD AGAIN BY WEDNESDAY...QUICKLY BECOMING
HAZARDOUS. WINDS INCREASE OUT OF THE WEST AND SOUTHWEST TO AROUND 25
KTS OFFSHORE WEDNESDAY WITH HIGHER GUSTS AND SEAS BUILD TO 6 TO 8
FEET OFFSHORE WITH 4 TO 6 FEET NEARSHORE. WINDS SHIFT OUT OF THE
NORTHWEST LATE WEDNESDAY WITH A FRONTAL PASSAGE BUT REMAIN STRONG
THROUGH THURSDAY.
&&
.FIRE WEATHER...
TODAY...WHILE WINDS WILL NOT BE AS STRONG AS YESTERDAY...THEY WILL
STILL BECOME BREEZY INCREASING TO AROUND 15 TO 20 MPH THIS AFTERNOON
OVER ALL OF EAST CENTRAL FLORIDA. THIS WILL COMBINE WITH CRITICALLY
LOW RH VALUES TO PRODUCE ANOTHER DAY OF DANGEROUS FIRE WEATHER
CONDITIONS. HAVE GONE WITH A RED FLAG WARNING TODAY FOR ALL OF
EAST CENTRAL FLORIDA.
MON-WED...VERY DRY CONDITIONS CONTINUE MONDAY WITH CRITICAL RH
VALUES ACROSS EAST CENTRAL FLORIDA IN THE AFTERNOON BUT WINDS WILL
REMAIN BELOW ABOUT 10 MPH. LOW RH TUESDAY AFTERNOON LIMITED TO
INLAND AREAS BUT AGAIN WITH LIGHT WINDS. COLD FRONT PASSES THROUGH
THE AREA WEDNESDAY WITH SOME CHANCE FOR RAIN...BUT RH VALUES WILL
STILL DROP TO CRITICAL LEVELS WEDNESDAY AFTERNOON NORTH OF OSCEOLA
COUNTY. ANY RAIN WILL BE LIGHT WITH MINIMAL ACCUMULATIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 35 62 41 / 0 0 0 0
MCO 59 37 66 44 / 0 0 0 0
MLB 60 37 64 44 / 0 0 0 0
VRB 60 37 67 42 / 10 0 0 0
LEE 57 35 64 43 / 0 0 0 0
SFB 59 36 65 44 / 0 0 0 0
ORL 58 39 65 47 / 0 0 0 0
FPR 61 37 66 41 / 10 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....SEDLOCKHazardous weather outlook, Mar 3, 9:58 AM EST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 958 AM EST SUN MAR 3 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-032300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 958 AM EST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .HIGH WIND IMPACT... WINDS WILL INCREASE OUT OF THE WEST-NORTHWEST UP TO AROUND 20 MPH WITH HIGHER GUSTS...MAINLY NORTH OF OKEECHOBEE AND INDIAN RIVER COUNTIES THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT OVER THIS AREA FOR HAZARDOUS BOATING CONDITIONS ON INLAND LAKES AND THE INTRACOASTAL WATERS. .EXCESSIVE COLD IMPACT... ANOTHER COLD NIGHT EXPECTED TONIGHT WITH TEMPERATURES ONCE AGAIN DROPPING INTO THE MID TO UPPER 30S AFTER MIDNIGHT. NEAR FREEZING TEMPERATURES WITH AREAS OF FROST WILL BE POSSIBLE OVER NORMALLY COLDER INTERIOR LOCATIONS EARLY MONDAY MORNING...MAINLY ACROSS OKEECHOBEE COUNTY AND FAR NORTHERN LAKE AND NORTHWEST VOLUSIA COUNTIES. IN ADDITION NORTHWEST WINDS UP TO 5 TO 10 MPH WILL PRODUCE WIND CHILL VALUES AS LOW AS THE UPPER 20S TO LOW 30S AROUND DAYBREAK. MAKE SURE TO DRESS WARMLY IF GOING OUTSIDE AND BRING PETS INDOORS FOR THE OVERNIGHT HOURS. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL GENERATE A LOW TO MODERATE RIP CURRENT RISK ALONG AREA BEACHES TODAY. THE GREATEST CHANCE FOR RIP CURRENTS WILL BE DURING THE AFTERNOON DUE TO TIDAL EFFECTS. .WIND AND SEA IMPACT... POOR TO HAZARDOUS BOATING CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS THROUGH TONIGHT WITH WEST TO NORTHWEST WINDS UP TO 20 TO 25 KNOTS OFFSHORE PRODUCING CHOPPY SEAS AROUND 5 TO 7 FEET. SMALL CRAFT ADVISORY REMAINS IN EFFECT OFFSHORE AND SMALL CRAFT SHOULD EXERCISE CAUTION NEARSHORE. .FIRE WEATHER IMPACT... WHILE WINDS WILL NOT BE AS STRONG AS YESTERDAY...THEY WILL STILL BECOME BREEZY INCREASING TO AROUND 15 TO 20 MPH THIS AFTERNOON OVER ALL OF EAST CENTRAL FLORIDA. THIS WILL COMBINE WITH CRITICALLY LOW RH VALUES TO PRODUCE ANOTHER DAY OF DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING WILL BE IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA FROM LATE MORNING TO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED NORTHWEST WINDS WILL PRODUCE HAZARDOUS BOATING CONDITIONS OFFSHORE INTO EARLY MONDAY MORNING BEFORE GRADUALLY DECREASING INTO THE AFTERNOON. INCREASING WINDS AND SEAS THEN EXPECTED AGAIN INTO LATE TUESDAY NIGHT AND WEDNESDAY AS ANOTHER COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK/WEITLICH
In the hours before
Local storm report, Mar 3, 8:40 AM EST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
840 AM EST SUN MAR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM WILDFIRE 6 WNW ORMOND BEACH 29.30N 81.15W
03/03/2013 VOLUSIA FL LAW ENFORCEMENT
FLORIDA HIGHWAY PATROL REPORTS AT LEAST A 1100-ACRE
WILDFIRE IS NOW 75 PERCENT CONTAINED. THIS FIRE CROSSED
FROM FLAGLER COUNTY INTO VOLUSIA COUNTY ON SATURDAY
AFTERNOON. I-95 IS NOW OPEN IN BOTH DIRECTIONS IN VOLUSIA
COUNTY. ABOUT 50 HOMES ARE STILL UNDER MANDATORY
EVACUATION IN VOLUSIA COUNTY.
&&
TESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:08 AM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Mar 3, 10:15 AM EST | Lake Wind Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 9 hr |
Nearby
Freeze Warnings in Florida, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.